MathSciNet Relay Station
MathSciNet bibliographic data
MR2379799 31C20 (05C05)
Atanasi, Laura; Picardello, Massimo A. The Lusin area function and local admissible convergence of harmonic functions on homogeneous trees. Trans. Amer. Math. Soc. 360 (2008), no. 6, 3327–3343.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement